MathSciNet Relay Station
MathSciNet bibliographic data
MR2574337 (2011b:42071) 42B30 (42B35)
Jiang, Renjin; Yang, Dachun; Zhou, Yuan Localized Hardy spaces associated with operators. Appl. Anal. 88 (2009), no. 9, 1409–1427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement